# SDR 95ZZZX5645

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3046H
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7985046
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 401270
- Condition: Fractured
- Location: Nlg Actuator
- Part time: 2,052 hours
- Component: 3579702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE WITH PIPER SB 747, NLG ACTUATOR ATTACHMENT BOLT (REAR) WAS FOUND SEVERELY WORN, BENT, AND FRACTURED WITH FORWARD CLEVIS BOLT, PN 400-871 (AN23-19A) FOUND WORN AND BENT ALSO.  SUBMITTER SUGGESTS SB 747 SHOULD BE MANDATORY.
